# SDR UIEA2014071400331

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 86,164 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 1317
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT MOST EMER LIGHT AT STATION 945 FLICKERS.  R & R AFT UPPER EMER LIGHT IAW AMM 33-51-07-002-009.  OPERATIONS CHECKED GOOD.
